# SDR 2004FA0000006

- Difficulty date: October 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N379SW
- Make and model: Boeing 737-300
- Aircraft serial: 26586
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 654792327
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65C2632017
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT OB AFT FLAP TRACK LOWER ATTACH HOLES.
